Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 192, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 24, 2016, 7:12 PM MDT for Washington County, Colorado. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2016, 7:12 PM MDT (01:12 UTC)
- Expired
- Jul 24, 2016, 7:28 PM MDT
- In force
- 16 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Washington County, CO
The radar
The Goodland radar (KGLD), 109 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 24, 4:25 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.2 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 909 J/kg
- Mixed-layer CIN
- -90 J/kg
- Mixed-layer LCL
- 1876 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -33 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
665 WUUS55 KBOU 250112 SVRBOU COC121-250145- /O.NEW.KBOU.SV.W.0192.160725T0112Z-160725T0145Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DENVER CO 712 PM MDT SUN JUL 24 2016 THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN WASHINGTON COUNTY IN NORTHEASTERN COLORADO... * UNTIL 745 PM MDT * AT 711 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF COPE...OR 19 MILES NORTH OF SEIBERT...MOVING EAST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... COPE. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3957 10303 3967 10302 3967 10280 3957 10280 TIME...MOT...LOC 0111Z 287DEG 26KT 3958 10289 HAIL...<.75IN WIND...60MPH $$ BARJENBRUCH
1 follow-up statement
373
WWUS55 KBOU 250128
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
728 PM MDT SUN JUL 24 2016
COC121-250138-
/O.CAN.KBOU.SV.W.0192.000000T0000Z-160725T0145Z/
WASHINGTON CO-
728 PM MDT SUN JUL 24 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WASHINGTON COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO YUMA AND KIT
CARSON COUNTIES. THEREFORE THE WARNING FOR SOUTHEASTERN WASHINGTON
COUNTY HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
NORTHEASTERN COLORADO.
LAT...LON 3957 10303 3967 10302 3967 10280 3957 10280
TIME...MOT...LOC 0126Z 287DEG 26KT 3954 10274
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 4:13 PM MDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jul 24, 4:13 PM MDT, 2 hours 59 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 413 PM MDT SUN JUL 24 2016 .SHORT TERM...(This evening through Monday) Issued at 413 PM MDT Sun Jul 24 2016 CURRENT BATCH OF STORMS MAKING THE MOST OF THE POCKET OF BEST INSTABILITY JUST NORTH AND EAST OF DENVER. LESS INSTABILITY FURTHER EAST BUT STILL GOOD INFLOW AND PLENTY OF MOISTURE TO KEEP STORMS GOING AS THEY MOVE EASTWARD. SEVERE THREAT SHOULD SHIFT FROM HAIL TO WIND OVER THE NEXT COUPLE OF HOURS AND THEN DIMINISH. FURTHER SOUTH AND WEST WE HAD A FEW NEAR SEVERE WIND GUSTS WITH THE STORMS ON THE SOUTH SIDE OF DENVER...SHOULD BE LESS INTENSITY FROM NOW ON IN THE DRIER AIR. LOTS OF WEAK CONVECTION UPSTREAM AGAIN BUT SHOULD DIMINISH WITH LOSS OF HEATING...ENOUGH TO GIVE SOME CLOUD COVER AGAIN FOR MUCH OF THE NIGHT. FOR MONDAY...SUBTLE DIFFERENCES AGAIN. SLIGHTLY DRIER/WARMER AIR MOVING IN FROM THE WEST ALOFT...BUT STILL DECENT MOISTURE OVER THE EAST AND WE WILL HAVE MADE SOME RECOVERY FROM YESTERDAY COLD FRONT. SO EXPECTING A SIMILAR PATTERN OF SCATTERED WEAK CONVECTION OVER THE MOUNTAINS...LESS ACTIVITY OVER THE FRONT RANGE CITIES...AND THEN PERHAPS MORE ON THE PLAINS IN THE EVENING AGAIN. MAIN CHANGE WAS TO INCREASE THE POPS ACROSS THE NORTHEAST FOR THIS EVENING AS WE HAD A MINIMA THERE. MAY NEED TO BE BUMPED UP FURTHER IF THE CURRENT STORMS CONGEAL INTO A BETTER LINE. .LONG TERM...(Monday night through Sunday) Issued at 413 PM MDT Sun Jul 24 2016 The long term period will be dominated by daily afternoon and evening thunderstorms across the forecast area with near to above normal temperatures. A few thunderstorms will continue Monday evening, with a few stronger storms possible over the far eastern plains as a jet near the area travels over the upper ridge. An upper shortwave trough will move over the state Tuesday bringing warmer temperatures in southwest flow ahead of it. Afternoon storms over the mountains will spread east over the plains with the better chance over the far eastern plains where better moisture will exist. As the shortwave passes into Kansas late Tuesday night and northwest flow aloft establishes over Colorado, a cold front is progged to push south into the area Wednesday with upslope flow expected through the day. Increased stability and drier air pushing in from the northwest will limit chances of storm coverage, especially in the high country. The upper high will remain over southern Utah and northern Arizona into the weekend to keep northwest flow aloft. A couple pieces of energy will move out of Canada to push in cooler air into the plains Thursday and Friday for temperatures back near normal. Temperatures will warm again through the weekend as the ridge becomes established again. Moisture under the ridge will continue to bring afternoon and evening storms to the area Thursday through the weekend. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 413 PM MDT Sun Jul 24 2016 VFR through tonight. Most of the thunderstorms will be east of Denver, but there will still be some isolated showers/storms that could produce wind gusts to 30 knots through about 02Z. Isolated storms expected again late Monday afternoon and evening with a threat of gusty winds. && .BOU Watches/Warnings/Advisories... None. && SHORT TERM...Gimmestad LONG TERM...Kriederman AVIATION...Gimmestad
Hazardous weather outlook, Jul 24, 11:09 AM MDT, 8 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1109 AM MDT SUN JUL 24 2016 COZ030>051-251715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1109 AM MDT SUN JUL 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS THIS AFTERNOON...AND SPREAD ONTO THE PLAINS IN THE LATE AFTERNOON AND EVENING. OVER AND NEAR THE MOUNTAINS THE STORMS WILL GENERALLY BE WEAK WITH THE MAIN THREATS LIGHTNING AND WIND GUSTS TO 40 MPH. ON THE EASTERN PLAINS THERE WILL BE MORE MOISTURE AND INSTABILITY BUT IT WILL TAKE ALL DAY FOR TEMPERATURES TO GET WARM ENOUGH TO SUPPORT STORMS. BY THIS EVENING A FEW STORMS COULD BE SEVERE WITH HAIL UP TO AN INCH IN DIAMETER...WIND GUSTS TO 60 MPH...AND HEAVY RAIN. THE GREATEST THREAT OF SEVERE WEATHER WILL BE IN AREAS EAST AND SOUTHEAST OF DENVER THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE WILL CONTINUE TO BE SCATTERED AFTERNOON AND EVENING THUNDERSTORMS THROUGH THE PERIOD. MAIN IMPACTS WILL BE A CHANCE OF GUSTY OUTFLOW WINDS...HAIL...BRIEF HEAVY RAIN AND LIGHTNING. TEMPERATURES WILL CONTINUE TO BE NEAR OR ABOVE NORMAL VALUES FOR THIS TIME OF YEAR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. GIMMESTAD/KRIEDERMAN
In the hours before
Special weather statement, Jul 24, 5:40 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
540 PM MDT SUN JUL 24 2016
COZ045-046-049-250030-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES CO-WASHINGTON COUNTY CO-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY CO-
540 PM MDT SUN JUL 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WASHINGTON...EASTERN
ARAPAHOE...NORTHEASTERN ELBERT...SOUTHEASTERN ADAMS AND NORTHEASTERN
LINCOLN COUNTIES UNTIL 630 PM MDT...
AT 539 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 3 MILES WEST OF WOODROW TO 10 MILES NORTH OF
LIMON...OR ALONG A LINE EXTENDING FROM 20 MILES SOUTH OF FORT MORGAN
TO 36 MILES WEST OF FLAGLER. MOVEMENT WAS EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ANTON...WOODROW...THURMAN...WOODLIN SCHOOL...ELBA...LINDON AND LAST
CHANCE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN STRONG AND GUSTY OUTFLOW WINDS. SECURE LOOSE
OBJECTS AND MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
NORTHEASTERN AND EAST CENTRAL COLORADO.
LAT...LON 3938 10379 4000 10373 4000 10348 4002 10347
4004 10316 3957 10313 3957 10316 3928 10315
TIME...MOT...LOC 2339Z 279DEG 18KT 3998 10365 3941 10373
BAKERLocal storm report, Jul 24, 5:43 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
543 PM MDT SUN JUL 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL 5 S WIGGINS 40.16N 104.07W
07/24/2016 M1.00 INCH MORGAN CO PUBLIC
0440 PM TSTM WND GST DENVER INTL AIRPORT 39.87N 104.67W
07/24/2016 E74.00 MPH DENVER CO ASOS
0413 PM TSTM WND GST 8 SSW GROVER 40.76N 104.28W
07/24/2016 M58.00 MPH WELD CO MESONET
0407 PM HAIL 7 SW GROVER 40.80N 104.33W
07/24/2016 M1.75 INCH WELD CO TRAINED SPOTTER
&&
KBOWENLocal storm report, Jul 24, 6:15 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
615 PM MDT SUN JUL 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM TSTM WND GST STERLING 40.65N 103.21W
07/24/2016 M59.00 MPH LOGAN CO AWOS
0515 PM HAIL 15 N FORT MORGAN 40.48N 103.79W
07/24/2016 M2.75 INCH MORGAN CO PUBLIC
0510 PM HAIL 5 S WIGGINS 40.16N 104.07W
07/24/2016 M1.00 INCH MORGAN CO PUBLIC
0440 PM TSTM WND GST DENVER INTL AIRPORT 39.87N 104.67W
07/24/2016 E74.00 MPH DENVER CO ASOS
0413 PM TSTM WND GST 8 SSW GROVER 40.76N 104.28W
07/24/2016 M58.00 MPH WELD CO MESONET
0407 PM HAIL 7 SW GROVER 40.80N 104.33W
07/24/2016 M1.75 INCH WELD CO TRAINED SPOTTER
&&
KBOWENSpecial weather statement, Jul 24, 6:25 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
625 PM MDT SUN JUL 24 2016
COZ044-250115-
MORGAN COUNTY CO-
625 PM MDT SUN JUL 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MORGAN COUNTY UNTIL 715
PM MDT...
AT 624 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5
MILES SOUTH OF BRUSH...OR 12 MILES SOUTHEAST OF FORT MORGAN...MOVING
EAST AT 20 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FORT MORGAN...BRUSH...HILLROSE...SNYDER AND GARY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN STRONG AND GUSTY WINDS. SECURE LOOSE OBJECTS AND
MOVE TO A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS ALSO OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
NORTHEASTERN COLORADO.
LAT...LON 4001 10347 4008 10370 4026 10378 4039 10374
4048 10347
TIME...MOT...LOC 0024Z 287DEG 19KT 4018 10360
BAKERSpecial weather statement, Jul 24, 6:53 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
653 PM MDT SUN JUL 24 2016
COZ050-051-250145-
SEDGWICK COUNTY CO-PHILLIPS COUNTY CO-
653 PM MDT SUN JUL 24 2016
...SIGNIFICANT WEATHER ADVISORY FOR PHILLIPS AND SEDGWICK COUNTIES
UNTIL 745 PM MDT...
AT 652 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR HOLYOKE...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH CAN BE EXPECTED...SPREADING FAR AWAY FROM
THIS STORM ACROSS MUCH OF SEDGWICK AND PHILLIPS COUNTIES.
LOCATIONS IMPACTED INCLUDE...
HOLYOKE...JULESBURG...HAXTUN...OVID...PAOLI...MARKS BUTTE...
HIGHLAND CENTER...PLEASANT VALLEY...FAIRFIELD...
SIXTEEN-MILE CORNER AND AMHERST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT FOR
NORTHEASTERN COLORADO.
LAT...LON 4044 10266 4080 10265 4100 10234 4100 10205
4044 10205
TIME...MOT...LOC 0052Z 290DEG 33KT 4056 10230
BARJENBRUCHLocal storm report, Jul 24, 7:04 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
704 PM MDT SUN JUL 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM FLOOD FORT MORGAN 40.27N 103.79W
07/24/2016 MORGAN CO LAW ENFORCEMENT
STREET FLOODING WITHIN FORT MORGAN
0553 PM TSTM WND GST STERLING 40.65N 103.21W
07/24/2016 M59.00 MPH LOGAN CO AWOS
0515 PM HAIL 15 N FORT MORGAN 40.48N 103.79W
07/24/2016 M2.75 INCH MORGAN CO PUBLIC
0510 PM HAIL 5 S WIGGINS 40.16N 104.07W
07/24/2016 M1.00 INCH MORGAN CO PUBLIC
0455 PM HAIL 9 W NEW RAYMER 40.61N 104.00W
07/24/2016 M1.50 INCH WELD CO COCORAHS
0440 PM TSTM WND GST DENVER INTL AIRPORT 39.87N 104.67W
07/24/2016 M74.00 MPH DENVER CO ASOS
0413 PM TSTM WND GST 8 SSW GROVER 40.76N 104.28W
07/24/2016 M58.00 MPH WELD CO MESONET
0410 PM TSTM WND DMG BYERS 39.71N 104.22W
07/24/2016 ARAPAHOE CO PUBLIC
GREENHOUSE FLATTENED, TIME IS ESTIMATED
0407 PM HAIL 7 SW GROVER 40.80N 104.33W
07/24/2016 M1.75 INCH WELD CO TRAINED SPOTTER
&&
KBOWENThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 6:06 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Washington | 39 min |
| Jul 24, 6:10 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln, Washington | 50 min |
| Jul 24, 6:25 PM MDT | Special Weather Statement | BOU | Morgan | 50 min |
| Jul 24, 6:53 PM MDT | Special Weather Statement | BOU | Phillips, Sedgwick | 52 min |
| Jul 25, 12:57 PM MDT | Special Weather Statement | BOU | Douglas | 48 min |
| Jul 25, 1:32 PM MDT | Special Weather Statement | BOU | Douglas | 43 min |
| Jul 25, 1:50 PM MDT | Special Weather Statement | BOU | Douglas | 40 min |
| Jul 25, 2:20 PM MDT | Special Weather Statement | BOU | Elbert | 40 min |
| Jul 25, 3:14 PM MDT | Special Weather Statement | BOU | Elbert | 46 min |
| Jul 25, 3:55 PM MDT | Special Weather Statement | BOU | Arapahoe, Elbert, Lincoln | 35 min |
| Jul 25, 4:31 PM MDT | Special Weather Statement | BOU | Lincoln | 59 min |
| Jul 25, 4:45 PM MDT | Special Weather Statement | BOU | Arapahoe | 60 min |
| Jul 25, 5:37 PM MDT | Special Weather Statement | BOU | Adams, Arapahoe, Denver | 53 min |
| Jul 25, 5:52 PM MDT | Special Weather Statement | BOU | Lincoln | 38 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.